On the self-linking of knots. (English) Zbl 0863.57004

Summary: This note describes a subcomplex \(F\) of the de Rham complex of parametrized knot space, which is combinatorial over a number of universal “Anomaly Integrals.” The self-linking integrals of E. Guadaguini, M. Martellini and M. Mintchev [Perturbative aspects of Chern-Simons fields theory, Phys. Lett. B 227, 111 (1989)] and D. Bar-Natan [Perturbative aspects of the Chern-Simons topological quantum field theory, Ph.D. thesis, Princeton University, 1991; also On the Vassiliev knot invariants, Topology 34, No. 2, 423-472 (1995)] are seen to represent the first nontrivial element in \(H^0(F)\) – occurring at level 4, and are anomaly free. However, already at the next level an anomalous term is possible.


57M25 Knots and links in the \(3\)-sphere (MSC2010)
Full Text: DOI


[1] DOI: 10.1016/0370-2693(89)91291-4
[2] DOI: 10.2307/2946631 · Zbl 0820.14037
[3] Pohl W. F., J. Math. Mech. 17 pp 975– (1968)
[4] Calugareano G., Rev. Math. Pures Appl. 4 pp 5– (1959)
[5] Arnold V. I., Mat. Zametki 5 pp 227– (1969)
[6] DOI: 10.1007/BFb0080467
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.